Acta Mathematica Sinica

, Volume 18, Issue 2, pp 301–310

Poisson Morphisms and Reduced Affine Poisson Group Actions

ORIGINAL ARTICLES

DOI: 10.1007/s101140200158

Cite this article as:
Yang, Q.L. Acta Math Sinica (2002) 18: 301. doi:10.1007/s101140200158

Abstract

We establish the concept of a quotient affine Poisson group, and study the reduced Poisson action of the quotient of an affine Poisson group G on the quotient of an affine Poisson-G-variety V. The Poisson morphisms (including equivariant cases) between Poisson affine varieties are also discussed.

Keywords

Poisson affine varieties Affine Poisson groups Poisson morphisms 

MR (2000) Subject Classification

58H05 17B66 

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  1. 1.Institue of MathematicsAcademy of Mathematics and System Sciences, Chinese Academy of SciencesBeijingP. R. China

Personalised recommendations